# SDR SIMA20121024004

- Difficulty date: October 24, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 20,076 hours, 20,076 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 4393 THE CREW ABORTED TAKEOFF AT 70 KNOTS.  THE AIRPLANE PULLED EXCESSIVELY TO THE RIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED NOSE LANDING GEAR WHEEL TIRE INSPECTION AS PER EMNB-145 AMM 32-49-04  NO DEFECTS NOTED.  NOSE WHEEL STEERING CHECK COMPLIED WITH PER EMB-145 AMM 32-50-00 NO DEFECTS NOTED.  PERFORMED GROUND TAXI CHECK, NO DESCEPANCIES FOUND.  CONDUCTED HIGH SPEED TAXI AND NO DEFECTS NOTED.  THE OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
